# SDR SWAA2022020937001

- Difficulty date: February 2, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 19,711 hours, 8,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Lt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION REAT SPAR VAPOR BARRIER @ BS 663 HAS A 16' CRACK DIAGONALY AT LEFT WHEEL WELL BETWEEN LBL 31-83 AND LBL 24.92. / REPAIRED WING CENTER SECTION REAR SPAR VAPOR BARRIER @ BS 663 LBL 31-83 AND LBL 24.92 IAW SRM 57-10-10-2R-2 AND SRM 51-70-04-2R-10.
